RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 30(72), Number 2, Pages 349–462 (Mi msb5435)  

This article is cited in 59 scientific papers (total in 61 papers)

Semisimple subalgebras of semisimple Lie algebras

E. B. Dynkin


Full text: PDF file (12447 kB)

Bibliographic databases:
Received: 31.10.1951

Citation: E. B. Dynkin, “Semisimple subalgebras of semisimple Lie algebras”, Mat. Sb. (N.S.), 30(72):2 (1952), 349–462

Citation in format AMSBIB
\Bibitem{Dyn52}
\by E.~B.~Dynkin
\paper Semisimple subalgebras of semisimple Lie algebras
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 30(72)
\issue 2
\pages 349--462
\mathnet{http://mi.mathnet.ru/msb5435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=47629}
\zmath{https://zbmath.org/?q=an:0048.01701}


Linking options:
  • http://mi.mathnet.ru/eng/msb5435
  • http://mi.mathnet.ru/eng/msb/v72/i2/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Onishchik, “Decompositions of reductive Lie groups”, Math. USSR-Sb., 9:4 (1969), 515–554  mathnet  crossref  mathscinet  zmath
    2. V. L. Popov, “Stability criteria for the action of a semisimple group on a factorial manifold”, Math. USSR-Izv., 4:3 (1970), 527–535  mathnet  crossref  mathscinet  zmath
    3. A. L. Onishchik, “Lie groups transitive on Grassmann and Stiefel manifolds”, Math. USSR-Sb., 12:3 (1970), 405–427  mathnet  crossref  mathscinet  zmath
    4. E. M. Andreev, V. L. Popov, “Stationary subgroups of points of general position in the representation space of a semisimple Lie group”, Funct. Anal. Appl., 5:4 (1971), 265–271  mathnet  crossref  mathscinet  zmath
    5. A. G. Élashvili, “Canonical form and stationary subalgebras of points of general position for simple linear Lie groups”, Funct. Anal. Appl., 6:1 (1972), 44–53  mathnet  crossref  mathscinet  zmath
    6. A. G. Élashvili, “Stationary subalgebras of points of the common state for irreducible linear Lie groups”, Funct. Anal. Appl., 6:2 (1972), 139–148  mathnet  crossref  mathscinet  zmath
    7. V. L. Popov, “Classification of affine algebraic surfaces that are quasihomogeneous with respect to an algebraic group”, Math. USSR-Izv., 7:5 (1973), 1039–1056  mathnet  crossref  mathscinet  zmath
    8. V. L. Popov, “Classification of three-dimensional affine algebraic varieties that are quasi-homogeneous with respect to an algebraic group”, Math. USSR-Izv., 9:3 (1975), 535–576  mathnet  crossref  mathscinet  zmath
    9. A. V. Alekseevskii, “Stroenie maksimalnykh konechnykh primitivnykh podgrupp grupp Li”, UMN, 30:5(185) (1975), 197–198  mathnet  mathscinet  zmath
    10. A. V. Alekseevskii, “Maximal finite subgroups of Lie groups”, Funct. Anal. Appl., 9:3 (1975), 248–250  mathnet  crossref  mathscinet  zmath
    11. È. B. Vinberg, “The Weyl group of a graded Lie algebra”, Math. USSR-Izv., 10:3 (1976), 463–495  mathnet  crossref  mathscinet  zmath
    12. F. M. Malyshev, “Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$”, Math. USSR-Izv., 10:4 (1976), 763–782  mathnet  crossref  mathscinet  zmath
    13. F. M. Malyshev, “On closed subsets of roots and cohomology of regular subalgebras”, Math. USSR-Sb., 33:1 (1977), 125–135  mathnet  crossref  mathscinet  zmath  isi
    14. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type $D_n$”, Math. USSR-Izv., 11:4 (1977), 783–805  mathnet  crossref  mathscinet  zmath
    15. A. N. Leznov, M. V. Saveliev, “Two-dimensional nonlinear equations of the string type and their complete integration”, Theoret. and Math. Phys., 54:3 (1983), 209–218  mathnet  crossref  mathscinet  zmath  isi
    16. M. V. Saveliev, “Integrable supermanifolds and associated nonlinear equations”, Theoret. and Math. Phys., 59:3 (1984), 560–563  mathnet  crossref  mathscinet  zmath  isi
    17. M. V. Saveliev, “Classification of exactly integrable embeddings of two-dimensional manifolds. The coefficients of the third fundamental forms”, Theoret. and Math. Phys., 60:1 (1984), 638–647  mathnet  crossref  mathscinet  zmath  isi
    18. A. N. Shchetinin, “Homotopy classification of a certain type of homogeneous spaces”, Russian Math. Surveys, 40:1 (1985), 239–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. A. S. Kondrat'ev, “Subgroups of finite Chevalley groups”, Russian Math. Surveys, 41:1 (1986), 65–118  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. I. V. Mykytyuk, “On the integrability of invariant Hamiltonian systems with homogeneous configuration spaces”, Math. USSR-Sb., 57:2 (1987), 527–546  mathnet  crossref  mathscinet  zmath
    21. I. P. Volobuev, Yu. A. Kubyshin, “Higgs potentials as “inheritance” from higher space-time dimensions I. Dimensional reduction and scalar fields”, Theoret. and Math. Phys., 68:2 (1986), 788–796  mathnet  crossref  mathscinet  zmath  isi
    22. I. P. Volobuev, Yu. A. Kubyshin, “Higgs potentials as “inheritance” from higher space-time dimensions. II. Construction of Higgs models”, Theoret. and Math. Phys., 68:3 (1986), 885–893  mathnet  crossref  mathscinet  zmath  isi
    23. I. P. Volobuev, Yu. A. Kubyshin, “Spontaneous compactification from the point of view of dimensional reduction of gauge fields”, Theoret. and Math. Phys., 75:2 (1988), 509–517  mathnet  crossref  mathscinet  isi
    24. Vavilov N., “The Structure of Splittable Classical-Groups Over a Commutative Ring”, 299, no. 6, 1988, 1300–1303  isi
    25. I. P. Volobuev, Yu. A. Kubyshin, Zh. M. Mourao, “Symmetric spaces and Higgs models in the method of dimensional reduction. I. Potentials of the scalar fields of the reduced theory”, Theoret. and Math. Phys., 78:1 (1989), 41–49  mathnet  crossref  mathscinet  isi
    26. I. P. Volobuev, Yu. A. Kubyshin, Zh. M. Mourao, “Symmetric spaces and Higgs models in the method of dimensional reduction. II. Theories with one multiplet of scalar fields”, Theoret. and Math. Phys., 78:2 (1989), 191–200  mathnet  crossref  mathscinet  isi
    27. D. D. Pervouchine, “Invariants and orbits of the standard $(\mathrm SL_4(\mathbb C)\times\mathrm SL_4(\mathbb C)\times\mathrm SL_2(\mathbb C))$-module”, Izv. Math., 64:5 (2000), 1003–1015  mathnet  crossref  crossref  mathscinet  zmath  isi
    28. S. G. Kononov, “Algebras of invariant affinors of homogeneous spaces of real simple Lie groups of type $A_l$ with regular isotropy subgroups”, Russian Math. (Iz. VUZ), 44:5 (2000), 38–48  mathnet  mathscinet  zmath  elib
    29. A. A. Felikson, “Coxeter decompositions of hyperbolic simplexes”, Sb. Math., 193:12 (2002), 1867–1888  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    30. A. A. Felikson, “Coxeter decompositions of spherical simplexes with uncut dihedral angles”, Russian Math. Surveys, 57:2 (2002), 420–421  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. V. L. Popov, “The Cone of Hilbert Nullforms”, Proc. Steklov Inst. Math., 241 (2003), 177–194  mathnet  mathscinet  zmath
    32. P. V. Tumarkin, “Maximum-rank root subsystems of hyperbolic root systems”, Sb. Math., 195:1 (2004), 121–134  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    33. A. A. Felikson, “Spherical simplices generating discrete reflection groups”, Sb. Math., 195:4 (2004), 585–598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    34. V. V. Nesterov, “Generation of pairs of short root subgroups in Chevalley groups”, St. Petersburg Math. J., 16:6 (2005), 1051–1077  mathnet  crossref  mathscinet  zmath
    35. P. V. Tumarkin, A. A. Felikson, “Reflection subgroups of Euclidean reflection groups”, Sb. Math., 196:9 (2005), 1349–1369  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    36. A. V. Vasil'ev, E. P. Vdovin, “An Adjacency Criterion for the Prime Graph of a Finite Simple Group”, Algebra and Logic, 44:6 (2005), 381–406  mathnet  crossref  mathscinet  zmath  elib  elib
    37. Melikyan H., “Maximal Subalgebras of Simple Modular Lie Algebras”, J. Algebra, 284:2 (2005), 824–856  crossref  isi
    38. N. A. Vavilov, N. P. Kharchev, “Orbits of subsystem stabilisers”, J. Math. Sci. (N. Y.), 145:1 (2007), 4751–4764  mathnet  crossref  mathscinet  zmath  elib
    39. I. V. Losev, “Calculating Cartan spaces for affine homogeneous spaces”, Sb. Math., 198:10 (2007), 1407–1431  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    40. E. P. Vdovin, “Carter subgroups of finite almost simple groups”, Algebra and Logic, 46:2 (2007), 90–119  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    41. A. N. Minchenko, “Triads and short $\mathrm{SO}_3$-subgroups of compact groups”, Russian Math. Surveys, 62:5 (2007), 1002–1004  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    42. E. P. Vdovin, A. A. Gal't, “Normalizers of subsystem subgroups in finite groups of Lie type”, Algebra and Logic, 47:1 (2008), 1–17  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    43. D. O. Revin, “The $D_\pi$-property in finite simple groups”, Algebra and Logic, 47:3 (2008), 210–227  mathnet  crossref  mathscinet  zmath  elib  elib
    44. E. P. Vdovin, “Carter subgroups of finite groups”, Siberian Adv. Math., 19:1 (2009), 24–74  mathnet  crossref  mathscinet  elib  elib
    45. N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  mathnet  crossref  mathscinet  zmath  isi  elib
    46. V. V. Gorbatsevich, “Invariant intrinsic Finsler metrics on homogeneous spaces and strong subalgebras of Lie algebras”, Siberian Math. J., 49:1 (2008), 36–47  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    47. D. O. Revin, “The $D_\pi$-property of linear and unitary groups”, Siberian Math. J., 49:2 (2008), 353–361  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    48. A. N. Shchetinin, “Ranks of Homotopy Groups of Homogeneous Spaces”, Math. Notes, 86:6 (2009), 850–860  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    49. N. A. Vavilov, “An $\mathrm A_3$-proof of the structure theorems for Chevalley groups of types $\mathrm E_6$ and $\mathrm E_7$. II. The main lemma”, St. Petersburg Math. J., 23:6 (2012), 921–942  mathnet  crossref  mathscinet  isi  elib  elib
    50. Dyer M.J., Lehrer G.I., “Reflection Subgroups of Finite and Affine Weyl Groups”, Trans Amer Math Soc, 363:11 (2011), 5971–6005  crossref  isi
    51. N. A. Vavilov, A. A. Semenov, “Long root tori in Chevalley groups”, St. Petersburg Math. J., 24:3 (2013), 387–430  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    52. N. A. Koreshkov, “Zhizn i tvorchestvo V. V. Morozova (k 100-letiyu so dnya rozhdeniya)”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 6–12  mathnet
    53. N. A. Vavilov, A. V. Shchegolev, “Overgroups of subsystem subgroups in exceptional groups: levels”, J. Math. Sci. (N. Y.), 192:2 (2013), 164–195  mathnet  crossref  mathscinet
    54. A. N. Shchetinin, “On factor-spaces of compact Lie groups by subgrops of co-rank one”, Russian Math. (Iz. VUZ), 59:6 (2015), 49–61  mathnet  crossref
    55. V. D. Lyakhovsky, A.A. Nazarov, P. I. Kakin, “Splints of root systems for special Lie subalgebras”, Theoret. and Math. Phys., 185:1 (2015), 1471–1480  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    56. È. B. Vinberg, S. E. Kuznetsov, “Evgenii (Eugene) Borisovich Dynkin (obituary)”, Russian Math. Surveys, 71:2 (2016), 345–371  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    57. V. V. Nesterov, “Reduction theorems for triples of short root subgroups in Chevalley groups”, J. Math. Sci. (N. Y.), 222:4 (2017), 437–452  mathnet  crossref  mathscinet
    58. A. V. Shchegolev, “Overgroups of elementary block-diagonal subgroups in hyperbolic unitary groups over quasi-finite rings: main results”, J. Math. Sci. (N. Y.), 222:4 (2017), 516–523  mathnet  crossref  mathscinet
    59. A. N. Shchetinin, “On coset-spaces of compact Lie groups by subgrops of corank two”, Russian Math. (Iz. VUZ), 61:11 (2017), 60–68  mathnet  crossref  isi
    60. A. V. Shchegolev, “Overgroups of elementary block-diagonal subgroups in the classical symplectic group over an arbitrary commutative ring”, St. Petersburg Math. J., 30:6 (2019), 1007–1041  mathnet  crossref  mathscinet  isi  elib
    61. V. Nesterov, “Subsystem subgroups generated by short root subgroups in a group of type $\mathrm{F}_4$”, St. Petersburg Math. J., 31:1 (2020), 69–80  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:2406
    Full text:1373
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020